# SDR AALA20160122011

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  PATHWAY LIGHT AT SEAT 32AB FAILED TO ILLUMINATE.  FOUND & REPAIRED DAMAGED WIRE AT M739 IAW 20 20-30-12.
